Loading... Please wait...

Our Newsletter


Deep Relief Ibuprofen Gel 50g

  • Image 1
Price:
$17.00
Quantity:


Product Description

Deep Relief Ibuprofen Gel 50g

Deep Relief Ibuprofen Gel is an anti-inflammatory gel for muscles and joints

Deep Relief Ibuprofen Gel for the fast, temporary relief from pain, inflammation and swelling.

Deep Relief Ibuprofen Gel combines ibuprofen with natural menthol to effectively give relief from:

  • Arthritic pain
  • Back, neck and shoulder ache
  • Muscular pain
  • Sprains
  • Strains
  • Sports injuries
  • Rheumatic pain
  • Lumbago
  • Fibrositis

Deep Relief Ibuprofen Gel is part of a group of medicines called non-steroidal anti-inflammatory drugs (NSAID's), this makes it a powerful pain reliever. It is easliy absorbed through the skin to help reduce the inflammation and swelling at the point of pain. It smells of a slight hint of a menthol and is a clear, non-greasy and non-sticky gel.

Deep Relief Ibuprofen Gel Directions: Adults and children over 14 years of age: Squeeze 15mm-35mm (50mg-125mg of ibuprofen) of gel over the affected area then replace the cap. Gently massage a thin layer into the skin until all the gel is absorbed. There may be a slight warming sensation where the gel has been applied. Wash hands immediatly after use, unless the hands are being treated.

Deep Relief Ibuprofen Gel Ingredients: Each gram contains:

  • Ibuprofen - 50mg
  • Menthol, propylene glycol, carbomer, di-isopropanolamine, ethanol and water

Deep Relief Ibuprofen Gel Precautions: Keep Deep Relief Ibuprofen Gel out of reach of children. Do NOT use Deep Relief Ibuprofen Gel if you have a known allergy to any of the ingredients listed. Do NOT exceed the recommended dose. Do NOT apply Deep Relief Ibuprofen Gel more that three times in 24 hours. Do NOT use on broken skin, or on/near mucus membranes including eyes and lips. Do NOT cover the treated skin with a bandage, plaster or any other dressing. Deep Relief Ibuprofen Gel is for external use only.

Seek medical advice BEFORE use of Deep Relief Ibuprofen Gel if you:

  • Have asthma
  • Are pregnant or are breast feeding
  • Have a kidney problem
  • Are allergic to ibuprofen, aspirin, or other anti-inflammatory medicine

Seek medical attention DURING use of Deep Relief Ibuprofen Gel if you:

  • Experience a painful burning senation that gets worse
  • Do not experience relief from your symptoms after 7 to 10 days.

Deep Relief Ibuprofen Gel Presentation: Each pack contains one 50g tube

FREE DELIVERY WORLDWIDE - Deep Relief Ibuprofen Gel 50g

  • Buy Deep Relief Ibuprofen Gel x 1 for NZD$17.00
  • Buy Deep Relief Ibuprofen Gel x 2 for NZD$30.00
  • Buy Deep Relief Ibuprofen Gel x 3 for NZD$42.00
  • Buy Deep Relief Ibuprofen Gel x 6 for NZD$78.00
  • Buy Deep Relief Ibuprofen Gel x 12 for NZD$144.00

Do you need more information about Deep Relief Ibuprofen Gel? Please send your question about Deep Relief Ibuprofen Gel here

Medicines, herbal remedies and dietary supplements have benefits and may have risks. Always read the instructions carefully and use Deep Relief Ibuprofen Gel strictly as directed. If your symptoms continue or you have side effects consult your healthcare professional promptly.

NZ-Online-Pharmacy.com - Your New Zealand Online Pharmacy

© NZ-Online-Pharmacy.com - Deep Relief Ibuprofen Gel 50g


Find Similar Products by Category


Write your own product review

Product Reviews

This product hasn't received any reviews yet. Be the first to review this product!


Currency Converter

Choose a currency below to display product prices in the selected currency.

Australian Dollar
Japanese Yen
New Zealand Dollar
US Dollar

Add to Wish List

Click the button below to add the Deep Relief Ibuprofen Gel 50g to your wish list.

You Recently Viewed...